# SDR CALA2014111901461

- Difficulty date: November 17, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 41,491 hours, 16,689 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LOCATED AT BS 328 RBL 21 HAS CORROSION INSIDE FASTENER HOLE.  ACCOMPLISHED FLOORBEAM UPPER CAP REPAIR FROM APPROX RBL 1 TO CUSP LINE.
